zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Extended Jacobi elliptic function expansion method and its applications. (English) Zbl 1111.35317
Summary: An extended Jacobi elliptic function expansion method is proposed for constructing the exact solutions of nonlinear wave equations. The validity and reliability of the method is tested by its applications to some nonlinear wave equations. New exact solutions are found.

35Q53KdV-like (Korteweg-de Vries) equations
Full Text: DOI
[1] Ablowitz, M. J.; Clarkson, P. A.: Soliton nonlinear evolution equations and inverse scattering. (1991) · Zbl 0762.35001
[2] Gardner, C. S.: Method for solving the Korteweg -- devries equation. Phys rev lett 19, 1095-1097 (1967) · Zbl 1061.35520
[3] Miura, M. R.: Bäcklund transformation. (1978)
[4] Hirota, R.: Exact solution of the kortewegde Vries equation for multiple collisions of solitons. Phys rev lett 27, 1192-1194 (1971) · Zbl 1168.35423
[5] Wang, M. L.; Zhou, Y. B.; Li, Z. B.: Application of a homogeneous balance method to exact solutions of nonlinear equations in mathematical physics. Phys lett A 216, 67-75 (1996) · Zbl 1125.35401
[6] Liu, S. K.; Fu, Z. T.; Liu, S. D.: Jacobi elliptic function expansion method and periodic wave solutions of nonlinear wave equations. Phys lett A 289, 69-74 (2001) · Zbl 0972.35062
[7] Fan, E. G.: Extended tanh-function method and its applications to nonlinear equations. Phys lett A 277, 212-218 (2000) · Zbl 1167.35331
[8] Zhou, Y. B.; Wang, M. L.; Wang, Y. M.: Periodic wave solutions to a coupled KdV equations with variable coefficients. Phys lett A 308, 31-36 (2003) · Zbl 1008.35061